# SDR FDEA202010032429

- Difficulty date: October 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929311
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON SEAT TRACK AT FLOORBOARD ATTACH POINTS STA 1801-STA 1841 LBL 24, MARKED NR 8.  REMOVED AND REPLACED SECTION OF SEAT TRACK, IN REF TO SRM 52-70-00 FIG 1A.
